The rest of your meds that you currently take migh possibly be adding to this undesireable effect. That was just a thought that popped into my head.
Some of those meds can "linger" & add to a more drowsy or "floaty?" sensation. Well you know what I mean.
I'm teeny too. 5'5 & 98lbs...I have to use 20mg Oxycontin (10mg ER tabsX2) just started that last Monday. During the day, unlike the Dilaudid I used for pain...the Oxy DOES produce for me the feeling of "ok lights out time for bed" when I go to lay down for a rest during the day.
Screwy thing is that when midnight comes? I'm WIDE AWAKE! lol.
So I wish you the best, perhaps what you're going through will eventually wear off on it's own.
Did your doc say anything about
Take good care,
Arthritis Forum Moderator & Co-Pilot
Active Severe Rheumatory Arthritis. AS. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Kidney Stones (oh joy). Previous Lymes Disease for 10 years.
Meds: Remicade infusions 600mg Q3weeks; Intra-articular knee injections; 6MP 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 20mgQD; Entocort 9mgQD; Meclizine; Augmentin; Tigan; Reglan; LidoDerm; Diazepam; Rozerem; Diclofenac; Celebrex; Dilaudid 4mg; Duragesic 25mcg/hour.